MathSciNet Relay Station
MathSciNet bibliographic data
MR987612 26E10 (14E07 58C27)
McLeod, Robert M.; Meisters, Gary H. Smooth polynomial paths with nonanalytic tangents. Proc. Amer. Math. Soc. 107 (1989), no. 3, 697–700.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement